×

zbMATH — the first resource for mathematics

Found 9 Documents (Results 1–9)

100
MathJax
Kitchloo, Nitya (ed.) et al., New directions in homotopy theory. Second Mid-Atlantic Topology Conference, Johns Hopkins University, Baltimore, MD, USA, March 12–13, 2016. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3774-9/hbk; 978-1-4704-4772-4/ebook). Contemporary Mathematics 707, 31-44 (2018).
MSC:  55P91 55N22 55N91
PDF BibTeX XML Cite
Full Text: DOI arXiv
Ando, Matthew (ed.) et al., Proceedings of the Nishida Fest conferences on homotopy theory, Kinosaki, Japan, July 28–August 1 2003 and August 4–8, 2003. Dedicated to Gôrô Nishida on the occasion of his 60th birthday. Coventry: Geometry & Topology Publications. Geometry and Topology Monographs 10, 237-244 (2007).
Reviewer: Jie Wu (Singapore)
MSC:  55N20 55Q51 55R45
PDF BibTeX XML Cite
Full Text: DOI arXiv
Greenlees, J. P. C. (ed.) et al., Homotopy methods in algebraic topology. Proceedings of an AMS-IMS-SIAM joint summer research conference, University of Colorado, Boulder, CO, USA, June 20-24, 1999. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 271, 141-153 (2001).
MSC:  55T15 55N91 55P91
PDF BibTeX XML Cite

Filter Results by …

Document Type
all top 5
Year of Publication
Classification